Confidence Intervals for Elasticities and Flexibilities: Re-Evaluating the Ratios of Normals Case
Many important hypotheses in applied economics depend upon the magnitude of estimated elasticities or flexibilities. However, their statistical properties are unknown for many popular models, making standard statistical inference impossible. This problem is addressed in the present paper which analyzes and evaluates alternative methods of constructing confidence intervals for elasticities and flexibilities. The methods studied include three bootstrap-based approaches, an approximation based on a Taylor's series expansion, and approaches proposed by Fieller and Scheffï¿½. Results show that all method's except Scheffï¿½'s worked
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||01 Jan 1990|
|Publication status:||Published in American Journal of Agricultural Economics, January 1990, vol. 72 no. 4, pp. 1006-17|
|Contact details of provider:|| Postal: Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070|
Phone: +1 515.294.6741
Fax: +1 515.294.0221
Web page: http://www.econ.iastate.edu
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:isu:genres:1582. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Curtis Balmer)
If references are entirely missing, you can add them using this form.